MAUDE Adverse Event Report: WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN UNISET VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN UNISET VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G34505
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to initial reporter: the filter failed to release after the physician hit the blue release button.Patient outcome: the complainant did not report any adverse effects to the patient due to this occurrence.
 
Additional Manufacturer Narrative
Manufacturers ref#: (b)(4).G4) pma/510(k): k211875.Investigation is still in progress.This report is required by the fda under 21cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information received 15may2023: jugular approach was used in the procedure.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Additional information received 15may2023 describing, that the approach for the procedure is jugular.The fact that the approach is jugular and nothing indicates, that the filter was fully released, therefore the filter could easily be removed.No similar incident have lead to serious injuries when using jugular approach.The event is no longer reportable.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
COOK CELECT® PLATINUM NAVALIGN UNISET VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA   4632
Manufacturer Contact
lissi walmann
sandet 6
bjaeverskov 4632
DA   4632
56868686
MDR Report Key16918180
Report Number3002808486-2023-00142
Device Sequence Number15185966
Product Code DTK
UDI-Device Identifier10827002345055
UDI-Public(01)10827002345055(17)260202(10)E4367038
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/02/2026
Device Model NumberG34505
Device Catalogue NumberIGTCFS-65-1-UNI-CELECT-PT
Device Lot NumberE4367038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer05/15/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown